# SDR AALA202508091691

- Difficulty date: July 10, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE ON RH PYLON MEASURE OF CORROSION ARE: L=13.600 INCH,  W:1.345 INCH, D:0.009 INCH. MAINTENANCE REPLACED SPIGOT FITTING RECEPTACLE ON RH PYLON IAW A319 SRM 54-51-12-300-002.
